ANZIAM  J.  48 (2006), 135-142
On the discrete asymptotic stability conditions of perturbed linear discrete systems with periodic coefficients

Kemal Uslu
  The University of Selcuk
  Science and Art Faculty
  Department of Mathematics

We study the discrete asymptotic stability conditions of the perturbed system of first-order linear difference equations with periodic coefficients under the assumption that the related unperturbed system is discrete asymptotically stable. These conditions are dependent on the perturbation matrix $B(n)$ itself and a different parameter is given for obtaining some estimates for the solutions of the unperturbed system.
Download the article in PDF format (size 88 Kb)

Australian Mathematical Publishing Association Inc. ©  Australian MS